# SDR ABXA2014031131

- Difficulty date: March 11, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT STATION 676, STRINGER 12L.  R & R DAMAGED STRINGER 12L SECTION AT FS 676 IAW REA B653- 60886 REPAIR DATED 03/04/2014.  SDR INFO PN 143T3001-8, PART NAME STRINGER, SN NSN, CRACKED 3 INCHES, EXACT LOCATION ON ACFT 676L TO 710L, EXACT STRINGER LOCATION ON ACFT STRINGER 12L.  ACFT WAS GROUNDED.
